Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on commutators and singular integrals


Author: Paul S. Muhly
Journal: Proc. Amer. Math. Soc. 54 (1976), 117-121
DOI: https://doi.org/10.1090/S0002-9939-1976-0394286-6
MathSciNet review: 0394286
Full-text PDF

Abstract | References | Additional Information

Abstract: A new approach to the analysis of a certain commutator equation is presented.


References [Enhancements On Off] (What's this?)

  • [1] J. Dixmier, Les algèbras d'opérateurs dans l'espace Hilbertien, Gauthier-Villars, Paris, 1969.
  • [2] R. G. Douglas, On the operator equation $ {S^{{\ast}\lq }}XT = X$ and related topics, Acta Sci. Math. (Szeged) 30 (1969), 19-32. MR 40 #3347. MR 0250106 (40:3347)
  • [3] -, On extending commutative semigroups of isometries, Bull. London Math. Soc. 1 (1969), 157-159. MR 39 #7458. MR 0246153 (39:7458)
  • [4] T. Kato, Smooth operators and commutators, Studia Math. 31 (1968), 535-546. MR 38 #2631. MR 0234314 (38:2631)
  • [5] J. D. Pincus, Commutators and systems of singular integral equations. I, Acta Math. 121 (1968), 219-249. MR 39 #2026. MR 0240680 (39:2026)
  • [6] C. R. Putnam, Commutators and absolutely continuous operators, Trans. Amer. Math. Soc. 87 (1958), 513-525. MR 20 #6659. MR 0100226 (20:6659)
  • [7] -, Commutation properties of Hilbert space operators and related topics, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 36, Springer-Verlag, New York, 1967. MR 36 #707. MR 0217618 (36:707)
  • [8] Hsia Tao-hsing (Xa Dao-xeng), On non-normal operators. I, Acta Math. Sinica 12 (1962), 216-228 = Chinese Math. 3 (1963), 232-246. MR 26 #6773. MR 0149283 (26:6773)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0394286-6
Keywords: Commutator, singular integral, perturbation theory
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society